Extensions of networks with given diameter - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics Year : 1989

Extensions of networks with given diameter

(1) , (1) , (1)
1
Fichier principal
Vignette du fichier
72-BBB-extensions.pdf (3.01 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02973248 , version 1 (21-10-2020)

Identifiers

Cite

Jean-Claude Bermond, Karima Berrada, J. Bond. Extensions of networks with given diameter. Discrete Mathematics, 1989, 75 (1-3), pp.31-40. ⟨10.1016/0012-365X(89)90075-7⟩. ⟨hal-02973248⟩
13 View
122 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More